PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1985 | nr 132 Papers on Numerical Methods and Their Applications | 115--119
Tytuł artykułu

The Periodical Solutions of the Second Order System of Difference Equations

Warianty tytułu
Rozwiązania okresowe układu równań różnicowych drugiego rzędu
Języki publikacji
EN
Abstrakty
Podano warunki konieczne i dostateczne istnienia rozwiązań okresowych dla układu równań różnicowych uogólniając rezultaty L.W. Trigubovic'a. (abstrakt oryginalny)
EN
Many of the numerical algorithms of the differential, integro-differential, or integral equations are based on the solving of the difference equations. We apply the difference equation, wherever we have the discrete variable, for example in the mathematical statistics. In this connexion, the experience of the qualitative properties of the solutions of this equations are necessary. (fragment of text)
Twórcy
  • Technical University, Poznań
Bibliografia
  • L.W. Trigubovic, "On the Periodical Solutions of the System Linear Second and Third Order", Diff. Urav. 1971, No 6, 1007-1011.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171448878

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.